# SDR SWIA201334471

- Difficulty date: September 5, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 28,482 hours, 17,326 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fuse
- Condition: Failed
- Location: Brake System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BRAKE PEDAL WENT ALL THE WAY FWD WITH NO BRAKING.  FLT#5500 REPLACED NR 1 BRAKE VOLUMETRIC FUSE.  PN 6007293-4, SN ON MAY03-0385 & SN OFF MAR03-0353.
